# SDR SWAA2022082538757

- Difficulty date: August 4, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY RAIL AT RBL 9 BS 480+2. / [01] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE;[13] FABRICATED; LOCATED; DRILLED; DEBURRED; APPLIED CHEM. CONV. COATING AND PRIMER TO REPAIR PARTS; REWORKED AREA PER SRM 53-00-53-2R-2 ALTERNATIVE 3. STEP 4 I-O. OKAY TO INSTALL ALL REPAIR PARTS. MATERIAL USED:  CHANNEL FILLER - BAC1509-100146 7050-T76511 LOT#1351913-4 CHANNEL SPLICE- SWA P/N: 53100004-001 PO:838646/1.;[14] VERIFIED CORRECTIVE ACTION #13 OKAY TO INSTALL ALL REPAIR PARTS GIVEN;[15] INTALLED REPAIR ON FWD CARGO BAY RAIL STA 480 +2; RBL 9. PER SRM 53-00-53-2R-2 ALTERNATIVE 3.;[16] VERIFIED CORRECTIVE ACTION #15;[17] VERIFIED TASK COMPLETE
